# SDR QXEA0101615

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 34,808 hours, 41,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EVACUATION LIGHT ON SEAT 12A,B IS INOPERABLE. REPAIRED BROKEN WIRE. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
